# SDR AALA20161228012

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 47,461 hours, 19,232 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, PUSHED POWER UP AND RECEIVED A WARNING HORN. PULLED BACK POWER, JIGGLED SPEED BRAKE AND FLAP HANDLES.  THE WARNING DID NOT RECUR. OPERATIONAL CHECK GOOD. SUBSEQUENT FLIGHT UNEVENTFUL.
